MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8612
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two (2) clearlink system extension sets leaked from the first luer lock connector downline on the tubing.The leak was from a bond separation from the tubing and luer.This was observed during gravity feed of iv (intravenous) solution.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6) hospital.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h11: h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22341287
Report Number1416980-2025-03532
Device Sequence Number21081291
Product Code FPA
UDI-Device Identifier00085412070056
UDI-Public(01)00085412070056(10)R25B04024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C8612
Device Catalogue Number2C8612
Device Lot NumberR25B04024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV SOLUTIONS
Patient SexUnknown